# SDR SWIA202157739

- Difficulty date: February 18, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 36,517 hours, 26,177 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 939-977 S27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* SURFACE CORROSION DETECTED, LWR/EXTERNAL BELLY SKIN, AROUND FASTENER HEADS IN STGR (27) BETWEEN F.S. 939.00 AND F.S. 977.00 JOINT STRAP (APROX (20) FASTENERS) MARKED.      (C-CHECK RO 4/22/2021)    REMOVED SURFACE CORROSION ON  LWR/EXTERNAL BELLY SKIN, AROUND FASTENER HEADS ON STGR 27 BETWEEN F.S. 939.00 AND F.S. 977.00 JOINT STRAP REF. CRJ 700 SRM 51-21-06-001-001-A01 AND COMPLIED WITH ALL STEPS OF REO 670-53-51-206 REV -- DATE: 2021-03-06. / COMPLIED WITH TASK 51-900-1002-SKY
